# SDR SWAA2014080430556

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 58,239 hours, 46,655 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482518
- Part serial: 9253
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION LT MLG EXTENDED WHEN FIRST OFFICER PUT LG HANDLE TO OFF.  R & R LT MLG INBD ACTUATOR ASSEMBLY IAW AMM.
